# SDR FDEA201406281578

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 58,066 hours, 19,262 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: VT0107F
- Condition: Leaking
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

35 MINUTES INTO FLIGHT AT FL 340 LEVEL 1 HYD 1 OFF.  HYD 1 QTY 2.6 GALLONS.  ONCE SLATS, FLAPS EXTENDED QTY IN HYD 1 DECREASED TO .2 GALLONS WITH LEVEL 2 HYD 1 FAIL ALERT.  FOUND NR 1 BRAKE SYS PRESS TRANSMITTER T2-66 LEAKING.  R & R NR 1 BRAKE PRESS TRANSMITTER IAW AMM 32-47-01-2 THROUGH PAR 3 B STEP 7 WHICH INCLUDES PRESSURIZING & LEAK CHECK, NO LEAKS FOUND.  ALSO CHECKED RT & CTR WW & FOUND NO FURTHER HYD LEAKS.  SERVICED NR 1 HYD SYS & CLEANED AREA.  NEED TO CONTINUE WITH STEP 8 THRU 10 WHICH INCLUDES BLEEDING THE DUAL BRAKE CONTROL VLV.  NR 1 RESERVOIR HAD 2.6 GALLONS QTY AT BLOCK IN.  COMPLIED WITH BLEEDING OF DUAL BRAKE CONTROL VLV IAW AMM 32-44-04-2.  ACFT OK TO CONTINUE.
